1 doctor weighed in:

Taking 60mg of vyvanse (lisdexamfetamine), (lisdexamfetamine) and I have developed more severe allergies over time. Antihistamines and vyvanse (lisdexamfetamine) make my heart race. Suggestions?

1 doctor weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology

In brief: See your doctor

It's most probably the vyvanse, (lisdexamfetamine) please check with your doctor for dose adjustment/alternative.
As for allergies, I am not sure what you meant exactly, is it hives or allergy symptoms as sneezing , coughing, better get evaluated for proper management, good luck

In brief: See your doctor

It's most probably the vyvanse, (lisdexamfetamine) please check with your doctor for dose adjustment/alternative.
As for allergies, I am not sure what you meant exactly, is it hives or allergy symptoms as sneezing , coughing, better get evaluated for proper management, good luck
Dr. Al Hegab
Dr. Al Hegab
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available